# SDR AWXA200500924

- Difficulty date: July 14, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2564
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK FOUND A DISBOND AREA ON THE UPPER SURFACE OF THE NR 4 SPOILER, 36" FROM INBOARD END FROM WBL 123.75 TO WBL 135.75.  MAINTENANCE REMOVED DISBOND AREA FROM THE UPPER SURFACE OF THE NR 4 SPOILER, 36" FROM INBOARD END IAW BOEING 737-300 SRM.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 81-70-10-0.  BONDED AND SEALED REPAIR PARTS TO THE UPPER SURFACE OF THE NR 4 SPOILER FROM WBL 123.75 TO WBL 135.75 IAW BOEING 737-300 SRM 51-70-10-0 FIG 31.
